# SDR SWAA2012050903813

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 33,966 hours, 23,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 642103
- Condition: Unwanted Deploy
- Location: Tailcone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY EVAC SLIDE INADVERTANTLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MM.
